DocServer

On the Hamilton connectivity of generalized Petersen graphs

Alspach, Brian and Liu, Jiping (2009) On the Hamilton connectivity of generalized Petersen graphs. Discrete Mathematics, 309 (17). pp. 5461-5473.

Full text not available from this repository.

Abstract

We investigate the Hamilton connectivity and Hamilton laceability of generalized Petersen graphs whose internal edges have jump 1, 2 or 3.

Item Type: Article
Uncontrolled Keywords: generalized Petersen graphs, Hamilton-connected, Hamilton-laceable
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 29 Jun 2012 11:12
Last Modified: 29 Jun 2012 11:12
URI: https://docserver.carma.newcastle.edu.au/id/eprint/944

Actions (login required)

View Item